You are here
Click on the text links below to filter questions by category:
Hi I had sex with a condom on September 25th, i missed my period which was supposed to be today (October 8th) . i am only 15 and my periods aren't 100% regular yet. do you think it's possible for me to be pregnant? is it likely for me to be pregnant? and how much do abortions cost? thanks :)
Hi There could be a small chance you could be pregnant as birth control methods are generally not 100% effective, but I would expect the chance would be small given that condoms are a good birth control method if used correctly. To make sure you’re not pregnant you can do a pregnancy test 7 days after your missed period. If someone has irregular periods, its best to allow for the longest cycle... Read Full Answer
can you get pregnant from the clear penis discharge that occurs before ejaculation?
Hi Pre-ejaculate (pre-cum) is the clear fluid that comes out of the penis before ejaculation. I have cut and pasted an answer for you from the Options for Sexual Health webpage called “Can I Get Pregnant If…” Can I get pregnant if the man pulls out before he ejaculates? Yes. This is called the withdrawal method of birth control, but it is not considered a highly effective method because the... Read Full Answer
I've been on birth control for about three months but my period has been weird for two. I'm scared I may be pregnant but I can't afford a pregnancy test. What should I do?
Hi I would recommend going back and seeing the health professional who prescribed or gave the birth control to you and discussing your concerns with them. It’s not uncommon for certain birth control options to cause changes with your period. The health professional would be able to see if this is something that may require a different birth control product or is something that will most likely... Read Full Answer
How do I start my 2nd pack of birth control pills? Am I protected from pregnancy on the first active pill?
Hi Sorry I am not able to give you any specific information as I would need to know more information about your personal situation. I would recommend talking with the health professional that gave you the pills or prescribed them for you. You could also give the Options for sexual health sex sense line a call on 1-800-739-7367 or 604-731-7803. They are a confidential sexual health information... Read Full Answer
Does everyone spot after taking plan b
Hi Spotting a few days after taking plan B is common but it does not happen to everyone. Nausea, headache and lower abdominal pain are the most common side effects that may occur. Fatigue, dizziness, breast tenderness, vomiting and diarrhea may also occur. If your symptoms are severe or happen for more than two days it would be good to see the health care professional who gave you the plan B... Read Full Answer